# SDR UALA2012122107351

- Difficulty date: December 20, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 48,354 hours, 6,035 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO TRANSMISSION PROBLEM.  RT HF WILL NOT TUNE.  CYCLED RT HF THRU FREQ 3.000 TO 15.000MHS IN 1 MHZ STEPS.  CHECKED THAT NORMAL TUNE TONE AND TRANSMISSION EACH STEP.  CHECKED RX WITH WWV AT 5.000, 10.00 0 MHZ.  RT HF CHECKS OK PER MM.
